Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 106
Number of page(s) 27
DOI https://doi.org/10.1051/cocv/2021103
Published online 21 December 2021
  1. H. Bahouri, J.-Y. Chemin and R. Danchin, Vol. 343 of Fourier analysis and nonlinear partial differential equations. Springer Science & Business Media (2011). [Google Scholar]
  2. J.A. Bárcena-Petisco, Uniform controllability of a Stokes problem with a transport term in the zero-diffusion limit. SIAM J. Control Optim. 58 (2020) 1597–1625. [Google Scholar]
  3. J.A. Bárcena-Petisco, M. Cavalcante, G.M. Coclite, N. de Nitti and E. Zuazua, Control of hyperbolic and parabolic equations on networks and singular limits. Preprint hal-03233211 (2021). [Google Scholar]
  4. K. Bhandari and F. Boyer, Boundary null-controllability of coupled parabolic systems with Robin conditions. Evol. Equ. Control The. 10 (2021) 61–102. [Google Scholar]
  5. I.J. Bigio and S. Fantini, Quantitative biomedical optics: theory, methods, and applications. Cambridge University Press (2016). [Google Scholar]
  6. N. Carreño and S. Guerrero, On the non-uniform null controllability of a linear KdV equation. Asymptotic Anal. 94 (2015) 33–69. [Google Scholar]
  7. N. Carreño and S. Guerrero, Uniform null controllability of a linear KdV equation using two controls. J. Math. Anal. Appl. 457 (2018) 922–943. [Google Scholar]
  8. N. Carreño and P. Guzmán, On the cost of null controllability of a fourth-order parabolic equation. J. Differ. Equ. 261 (2016) 6485–6520. [Google Scholar]
  9. N. Carreño and C. Loyala, An explicit time for the uniform null controllability of a linear Korteweg-de Vriesequation (2021). [Google Scholar]
  10. F.W. Chaves-Silva and G. Lebeau, Spectral inequality and optimal cost of controllability for the Stokes system. ESAIM: COCV 22 (2016) 1137–1162. [Google Scholar]
  11. P. Cornilleau and S. Guerrero, Controllability and observability of an artificial advection–diffusion problem. Math. Control Signal 24 (2012) 265–294. [Google Scholar]
  12. P. Cornilleau and S. Guerrero, On the cost of null-control of an artificial advection-diffusion problem. ESAIM: COCV 19 (2013) 1209–1224. [Google Scholar]
  13. J.-M. Coron, Control and Nonlinearity. Number 136. American Mathematical Soc. (2007). [Google Scholar]
  14. J.-M. Coron and S. Guerrero, Singular optimal control: a linear 1-D parabolic–hyperbolic example. Asymptotic Anal. 44 (2005) 237–257. [Google Scholar]
  15. S. Ervedoza and E. Zuazua, Sharp observability estimates for heat equations. Arch. Ratl. Mech. An. 202 (2011) 975–1017. [Google Scholar]
  16. L.C. Evans, Partial Differential Equation. American Mathematical Society (2010), second edition. [Google Scholar]
  17. E. Fernández-Cara, M. González-Burgos, S. Guerrero and J.-P. Puel, Null controllability of the heat equation with boundary Fourier conditions: the linear case. ESAIM: COCV 12 (2006) 442–465. [Google Scholar]
  18. E. Fernández-Cara and S. Guerrero, Global carleman inequalities for parabolic systems and applications to controllability. SIAM J. Control. Optim. 45 (2006) 1395–1446. [Google Scholar]
  19. A.V. Fursikov and O. Yu. Imanuvilov, Controllability of evolution equations. Number 34. Seoul National University (1996). [Google Scholar]
  20. O. Glass, A complex-analytic approach to the problem of uniform controllability of a transport equation in the vanishing viscosity limit. J. Funct. Anal. 258 (2010) 852–868. [Google Scholar]
  21. O. Glassand S. Guerrero, On the uniform controllability of the Burgers equation. SIAM J. Control Optim. 46 (2007) 1211–1238. [Google Scholar]
  22. O. Glass and S. Guerrero, Some exact controllability results for the linear KdV equation and uniform controllability in the zero-dispersion limit. Asymptotic Anal. 60 (2008) 61–100. [Google Scholar]
  23. O. Glass and S. Guerrero, Uniform controllability of a transport equation in zero diffusion–dispersion limit. Math. Mod. Meth. Appl. S. 19 (2009) 1567–1601. [Google Scholar]
  24. S. Guerrero and G. Lebeau, Singular optimal control for a transport-diffusion equation. Commun. Part. Diff. Eq. 32 (2007) 1813–1836. [Google Scholar]
  25. V. Ivrii, 100 years of Weyl’s law. B. Math. Sci. 6 (2016) 379–452. [Google Scholar]
  26. K. Kassab, Uniform controllability of a transport equation in zero fourth order equation-dispersion limit. Preprint hal-03080969 (2020). [Google Scholar]
  27. O.A. Ladyženskaja, V.A. Solonnikov and N.N. Ural’ceva, Vol. 23 of Linear and quasi-linear equations of parabolic type. American Mathematical Soc. (1988). [Google Scholar]
  28. C. Laurent and M. Léautaud, On uniform observability of gradient flows in the vanishing viscosity limit. J. de l’École polytechnique–Math. 8 (2021) 439–506. [Google Scholar]
  29. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Commun. Part. Diff. Eq. 20 (1995) 335–356. [Google Scholar]
  30. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation de systems distribués, tome 1, RMA 8 (1988). [Google Scholar]
  31. J.-L. Lions and E. Zuazua, A generique uniqueness result for the Stokes system and its control theoretical consequences. Part. Differ. Equ. Appl. 177 (1996) 221–235. [Google Scholar]
  32. P. Lissy, A link between the cost of fast controls for the 1-D heat equation and the uniform controllability of a 1-D transport-diffusion equation. C. R. Math. Acad. Sci. Paris 350 (2012) 591–595. [Google Scholar]
  33. P. Lissy, An application of a conjecture due to Ervedoza and Zuazua concerning the observability of the heat equation in small time to a conjecture due to Coron and Guerrero concerning the uniform controllability of a convection–diffusion equation in the vanishing viscosity limit. Syst. Control Lett. 69 (2014) 98–102. [Google Scholar]
  34. P. Lissy, Explicit lower bounds for the cost of fast controls for some 1-D parabolic or dispersive equations, and a new lower bound concerning the uniform controllability of the 1-D transport–diffusion equation. J. Differ. Equ. 259 (2015) 5331–5352. [Google Scholar]
  35. M. López-García and A. Mercado, Uniform null controllability of a fourth-order parabolic equation with a transport term. J. Math. Anal. Appl. 498 (2021) 124979. [Google Scholar]
  36. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. Siam Rev. 20 (1978) 639–739. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.